Translator Disclaimer
December 2014 Minding's Theorem for Low Degrees of Differentiability
Josef F. DORFMEISTER, Ivan STERLING
Tokyo J. Math. 37(2): 503-508 (December 2014). DOI: 10.3836/tjm/1422452805

Abstract

We prove Minding's Theorem for $C^2$-immersions with constant negative Gaussian curvature. As a Corollary we also prove Minding's Theorem for $C^{1M}$-immersions in the sense of [1].

Citation

Download Citation

Josef F. DORFMEISTER. Ivan STERLING. "Minding's Theorem for Low Degrees of Differentiability." Tokyo J. Math. 37 (2) 503 - 508, December 2014. https://doi.org/10.3836/tjm/1422452805

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1312.53007
MathSciNet: MR3304693
Digital Object Identifier: 10.3836/tjm/1422452805

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top